# SDR MASA01048

- Difficulty date: June 2, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6522 - IN CMH, THE PASSENGER DOOR EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.  EXIT SIGN OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
